# SDR USAABB01121

- Difficulty date: November 10, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROW 13 THROUGH ROW 24.  MAINTENANCE REPLACED THE BATTERY CHARGER AT ROW 16.  (M)
